I know I saw a link to it, but I guess I'm just too anxious right now to read through all the posts and find it. I think I went down way too fast. I was taking 2mg at bedtime. On the 18th my GP scheduled me with a psychaitrist that day to change both my anti-depressant and the Klonopin. We are working on the Klonopin first. I've gone from the 2mg to .5mg since that date. I feel like I did before any treatment at all 11 years ago. I had hoped never to experience this kind of raging anxiety again. I was given Mirtazapine 7.5mg at night, but it's all pooped out. It doesn't have power to aleviate the break-trough anixety during the day.
I have googled for a withdrawl schedule, but have only found one that uses another benzo as a substitute as the withdrawl takes place. I don't have an Rx for another benzo. I'm sure I must have become quite dependant to be suffering so. I have also started dreaming for the first time in eons, which probably speaks volumns about how this medication has affected me.
Thanks in advance for helping finding the schedule. The psych just said to take it down "as tolerated" with a goal to be at .5mg by the end of December.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.